# SDR SWAA2013011411418

- Difficulty date: December 29, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,214 hours, 45,906 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT STR CLIP CORRODED AT BS 400, STR 28L.  REMOVED AND REPLACED CLIP IAW SRM BOEING.
